|Baraclude: Very Tired
Oct 24, 2010
Hello, I am taking Baraclude against Hep B. Now I feel like it makes me very tired, I was never as tired as during the last few weeks. What can I do against it? Is there any drug that could keep me going. I might try drinking loads of coffee, not drinking any at the moment. Thanks
| Response from Dr. McGovern
If you are more tired that usual, I would like you to call your doctor to be certain that some routine general laboratories are within normal limits...Do this within the next few days please.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Tongue After Fisting Worried I Have HIV
- Swollen Lymph Nodes After Eating Food Made By Someone With HIV Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.